# SDR 22AA201000036

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 76,109 hours, 18,914 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: AHM7010507
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 9,773 hours, 3,313 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, B, A

## Discrepancy

INDICATION OF NR 2 ENGINE FIRE, SEVERED DAMAGE/SEPARATION CHECK LIST, COMPLETED FIRED BOTH BOTTLES, FIRE LIGHTS STILL ON, DECLARED AND EMERGENCY AND LANDED.  FOUND NR 2 ENG PRE COOLER PENUAMTIC DUCT DAMAGED, REMOVED AND REPLACED PRE COOLER PNEUMATIC DUCT ASSY IAW MM 36-13-01, OPS CHECKED NORMAL AND LEAK CHECKED, NO LEAKS NOTED IAW MM 36-13-01, PERFORMED RUN UP CHECKED NORMAL IAW MM 72-00-00. REMOVED AND REPLACED NR 2 ENG RT FIRE BOTTLE IAW MM 26-20-00, R & R CARTRIDGE FIRE EXTINGUISHER IAW MM 26-21-01, TESTED NORMAL IAW MM 26-20-00.
